{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T19:26:56Z","timestamp":1787772416804,"version":"build-2784847793"},"reference-count":14,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"6","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2023,11]]},"abstract":"<jats:title>Abstract:<\/jats:title>\n                  <jats:p>Cutaneous extranodal non-Hodgkin lymphoma is a rare cancer and chemotherapeutic agents like etoposide, vincristine and cyclophosphamide are the drug of choice, which rarely cause hyperpigmentation in skin and nails. However, herein we present a case of hyperpigmentation that was seen in tongue and even in teeth. The hyperpigmentation of the tongue and teeth occurred shortly after the initiation of chemotherapy. Hyperpigmentation was self-limiting and rectified in a week without need of any pharmacological, surgical, or lifestyle interventions.<\/jats:p>","DOI":"10.4103\/ijp.ijp_53_23","type":"journal-article","created":{"date-parts":[[2024,5,23]],"date-time":"2024-05-23T15:55:37Z","timestamp":1716479737000},"page":"405-407","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":1,"title":["Tongue and teeth hyperpigmentation in etoposide, prednisolone, vincristine, and cyclophosphamide regimen in the treatment of cutaneous lymphoma"],"prefix":"10.4103","volume":"55","author":[{"given":"Soumya Shivalingappa","family":"Morabad","sequence":"first","affiliation":[{"name":"Department of Pharmacy Practice, B. V. V. S. Hanagal Shri Kumareshwar College of Pharmacy, Bagalkote, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Zahed Ullah","family":"Khan","sequence":"additional","affiliation":[{"name":"Department of Pharmacy Practice, B. V. V. S. Hanagal Shri Kumareshwar College of Pharmacy, Bagalkote, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Richa","family":"Gad","sequence":"additional","affiliation":[{"name":"Department of Pharmacy Practice, B. V. V. S. Hanagal Shri Kumareshwar College of Pharmacy, Bagalkote, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Nikitha","family":"Kallur","sequence":"additional","affiliation":[{"name":"Department of Pharmacy Practice, B. V. V. S. Hanagal Shri Kumareshwar College of Pharmacy, Bagalkote, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Irappa Vithoba","family":"Madhabhavi","sequence":"additional","affiliation":[{"name":"Department of Medical and Pediatric Oncology and Hematology, Kerudi Cancer Hospital, Bagalkote, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mallappa Hanumanthappa","family":"Shalavadi","sequence":"additional","affiliation":[{"name":"Department of Pharmacy Practice, B. V. V. S. Hanagal Shri Kumareshwar College of Pharmacy, Bagalkote, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Chandrashekhar Venkaraddi","family":"Mangannavar","sequence":"additional","affiliation":[{"name":"Department of Pharmacy Practice, B. V. V. S. Hanagal Shri Kumareshwar College of Pharmacy, Bagalkote, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2023,12,27]]},"reference":[{"key":"R1-20240903","doi-asserted-by":"crossref","first-page":"527","DOI":"10.1016\/j.cll.2017.06.006","article-title":"Cutaneous T-cell Lymphoma","volume":"37","author":"Pulitzer","year":"2017","journal-title":"Clin Lab Med"},{"key":"R2-20240903","doi-asserted-by":"crossref","first-page":"151","DOI":"10.1002\/ajh.24233","article-title":"Cutaneous T-cell lymphoma:2016 update on diagnosis, risk-stratification, and management","volume":"91","author":"Wilcox","year":"2016","journal-title":"Am J Hematol"},{"key":"R3-20240903","doi-asserted-by":"crossref","first-page":"131","DOI":"10.1046\/j.1468-3083.2003.00635.x","article-title":"Cutaneous T-cell lymphoma","volume":"17","author":"Kotz","year":"2003","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"R4-20240903","doi-asserted-by":"crossref","first-page":"455","DOI":"10.1016\/j.det.2019.05.007","article-title":"Cutaneous T cell lymphoma:A difficult diagnosis demystified","volume":"37","author":"Peterson","year":"2019","journal-title":"Dermatol Clin"},{"key":"R5-20240903","doi-asserted-by":"crossref","first-page":"643","DOI":"10.1016\/j.det.2015.06.001","article-title":"Evaluation, diagnosis, and staging of cutaneous lymphoma","volume":"33","author":"Olsen","year":"2015","journal-title":"Dermatol Clin"},{"key":"R6-20240903","doi-asserted-by":"crossref","first-page":"1368","DOI":"10.1002\/(SICI)1097-0142(19991001)86:7<1368::AID-CNCR37>3.0.CO;2-8","article-title":"Chemotherapy with etoposide, vincristine, doxorubicin, bolus cyclophosphamide, and oral prednisone in patients with refractory cutaneous T-cell lymphoma","volume":"86","author":"Akpek","year":"1999","journal-title":"Cancer"},{"key":"R7-20240903","doi-asserted-by":"crossref","first-page":"275","DOI":"10.34297\/AJBSR.2021.14.001992","article-title":"Tongue Hyperpigmentation induced by cyclophosphamide and doxorubicin:Case report transplantation","volume":"14","author":"Iman","year":"2021","journal-title":"Am J Biomed Sci Res"},{"key":"R8-20240903","article-title":"Tongue hyperpigmentation associated with chemotherapy","volume":"3","author":"Alfreijat","year":"2013","journal-title":"J Community Hosp Intern Med Perspect"},{"key":"R9-20240903","doi-asserted-by":"crossref","first-page":"e20","DOI":"10.1056\/NEJMicm1014268","article-title":"Images in clinical medicine. Chemotherapy-induced hyperpigmentation of the tongue","volume":"365","author":"Blaya","year":"2011","journal-title":"N Engl J Med"},{"key":"R10-20240903","first-page":"30","article-title":"Tongue hyperpigmentation and blue lunula:Case report","volume":"1445","author":"Casamiquela","year":"2013","journal-title":"Reactions"},{"key":"R11-20240903","first-page":"88","article-title":"Hyperpigmentation of the tongue in a patient receiving chemotherapy","volume":"75","author":"Tous-Romero","year":"2017","journal-title":"Neth J Med"},{"key":"R12-20240903","doi-asserted-by":"crossref","first-page":"390","DOI":"10.1046\/j.1365-2133.2003.05422.x","article-title":"Hyperpigmentation during interferon-alpha therapy for chronic hepatitis C virus infection","volume":"149","author":"Willems","year":"2003","journal-title":"Br J Dermatol"},{"key":"R13-20240903","doi-asserted-by":"crossref","first-page":"261","DOI":"10.4103\/ijdr.IJDR_379_16","article-title":"Oral changes in patients undergoing chemotherapy for breast cancer","volume":"28","author":"Acharya","year":"2017","journal-title":"Indian J Dent Res"},{"key":"R14-20240903","doi-asserted-by":"crossref","first-page":"243","DOI":"10.4103\/0253-7613.68433","article-title":"Unusual nail pigmentation following cyclophosphamide-containing chemotherapy regimen","volume":"42","author":"Kumar","year":"2010","journal-title":"Indian J Pharmacol"}],"container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_53_23","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T18:45:36Z","timestamp":1787769936000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_53_23"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2023,11]]},"references-count":14,"journal-issue":{"issue":"6","published-print":{"date-parts":[[2023]]}},"URL":"https:\/\/doi.org\/10.4103\/ijp.ijp_53_23","relation":{},"ISSN":["0253-7613","1998-3751"],"issn-type":[{"value":"0253-7613","type":"print"},{"value":"1998-3751","type":"electronic"}],"subject":[],"published":{"date-parts":[[2023,11]]},"assertion":[{"value":"2023-01-23","name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2023-10-17","name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}}]}}